Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On singularities of solutions of certain differential equations in three variables


Author: Stefan Bergman
Journal: Trans. Amer. Math. Soc. 85 (1957), 462-488
MSC: Primary 35.0X
DOI: https://doi.org/10.1090/S0002-9947-1957-0089333-8
MathSciNet review: 0089333
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Stefan Bergman, Zur Theorie der algebraischen Potentialfunktionen des dreidimensionalen Raumes, Math. Ann. vol. 99 (1928) pp. 629-659 and vol. 101 (1929) pp. 534-558.
  • [2] -, Zur Theorie der Funktionen, die eine lineare partielle Differentialgleichung befriedigen, Rec. Math. (Mat. Sbornik) N.S. vol. 2 (1937) pp. 1169-1198.
  • [3] -, Linear operators in the theory of partial differential equations, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 130-155. MR 0007555 (4:159b)
  • [4] -, Certain classes of analytic functions of two real variables and their properties, Trans. Amer. Math. Soc. vol. 57 (1945) pp. 299-331. MR 0012370 (7:16f)
  • [5] -, A class of harmonic functions in three variables and their properties, Trans. Amer. Math. Soc. vol. 59 (1946) pp. 216-247. MR 0015625 (7:448b)
  • [6] -, On solutions with algebraic character of linear partial differential equations, Trans. Amer. Math. Soc. vol. 68 (1950) pp. 461-507. MR 0035880 (12:25i)
  • [7] Stefan Bergman and M. Schiffer, Kernel functions in the theory of differential equations, Duke Math. J. vol. 15 (1948) pp. 535-566. MR 0025662 (10:42b)
  • [8] -, Kernel functions and elliptic differential equations in mathematical physics, New York, Academic Press, 1953. MR 0054140 (14:876d)
  • [9] Jacques Hadamard, Essai sur l'étude des fonctions données par leur dévelopment de Taylor, Journal de Mathématique 4th series vol. 8 (1892) pp. 101-186.
  • [10] -, La série de Taylor et son prolongement analytique, Scienta, 1901.
  • [11] E. Kreyszig, On a class of partial differential equations, Journal of Rational Mechanics and Analysis vol. 4 (1955) pp. 907-923. MR 0073821 (17:492e)
  • [12] -, On certain partial differential equations and their singularities, Journal of Rational Mechanics and Analysis vol. 5 (1956) pp. 805-820. MR 0079701 (18:130c)
  • [13] -, Relations between properties of solutions of partial differential equations and the coefficients of their power series development, to appear in the Journal of Mathematics and Mechanics vol. 6 (1957). MR 0086997 (19:282d)
  • [14] M. Eichler, On the differential equation $ {U_{yy}} + {U_{xx}} + N(x)U = 0$, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 259-278. MR 0029055 (10:540c)
  • [15] W. Magnus and F. Oberhettinger, Formeln und Sätze für die speziellen Funktionen der mathematischen Physik, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen vol. 52 (1948). MR 0025629 (10:38a)
  • [16] Josephine Mitchell, Some properties of solutions of partial differential equations given by their development, Duke Math. J. vol. 13 (1946) pp. 87-104. MR 0016874 (8:81g)
  • [17] H. von Schaper, Über die Theorie der Hadamardschen Funktionen und ihre Anwendung auf das Problem der Primzahlen, Dissertation, Göttingen, 1898.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.0X

Retrieve articles in all journals with MSC: 35.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0089333-8
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society